MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01224
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly , patient was revised due to fractured neck of hip.Revised with mpo's lipped 15 degree poly liner.Stem, neck and metal femoral head of another manufacturer used during revision.(b)(6).

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10397570
Report Number3010536692-2020-00566
Device Sequence Number2880724
Product Code LWJ
UDI-Device IdentifierM684PHA012241
UDI-PublicM684PHA012241
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01224
Device Catalogue NumberPHA01224
Device Lot NumberU1181487
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR